Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Blaschke quotients and normality


Authors: Joseph A. Cima and Peter Colwell
Journal: Proc. Amer. Math. Soc. 19 (1968), 796-798
MSC: Primary 30.65
DOI: https://doi.org/10.1090/S0002-9939-1968-0227423-X
MathSciNet review: 0227423
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. T. Cargo, Normal functions, the Montel property, and interpolation in $ {H^\infty }$, Michigan Math. J. 10 (1963), 141-146. MR 0150307 (27:308)
  • [2] L. Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math. 80 (1958), 921-930. MR 0117349 (22:8129)
  • [3] J. A. Cima and G. D. Taylor, On the equation $ {f_1}{g_1} + {f_2}{g_2} = 1$ in $ {H^{^\rho }}$, Illinois J. Math. (to appear). MR 0218580 (36:1665)
  • [4] O. Lehto and K. I. Virtanen, Boundary behavior and normal meromorphic functions, Acta Math. 97(1957), 47-65. MR 0087746 (19:403f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.65

Retrieve articles in all journals with MSC: 30.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227423-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society